# SDR AALA201806299011

- Difficulty date: June 28, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 67,092 hours, 25,577 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. L-2 DOOR EMERGENCY ASSIST/DAMPER CYLINDER PRESSURE LOW. SERVICED DOOR EMERGENCY ASSIST/DAMPER CYLINDER PER AMM 52-10-00.
